# SDR SWIA201334475

- Difficulty date: September 6, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 26,593 hours, 22,213 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL ASSOCIATED WITH LAVATORY MOTOR RUNNING.  FLT#6211 INSPECTED SMOKE SMELL FOUND LIGHT BALLAST BURNED.  REPLACED BALLAST.
